Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Neck pain during migraine attacks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   i suffer from migraines
User :   but
Doctor :   ok
User :   now i am getting these strange severe pains
Doctor :   like what
User :   in the back of my head that radiate to my neck
User :   and i can barely speak or move my neck
User :   ive been getting them for about one month now
Doctor :   ok
Doctor :   I will help you out
User :   thank you
Doctor :   I will need to ask a few questions
User :   ok
Doctor :   since when do you have migraine?
User :   for about 6yrs now
Doctor :   ok
User :   actually no 9yrs
Doctor :   are you on regular treatment?
User :   no...all i take is exedrine migraine
Doctor :   ok
User :   i took it 2 times today but it did not help
Doctor :   ok
Doctor :   where is the pain now?
User :   the back of my head along with my neck
Doctor :   ok
User :   i have a slight headache but then the pain is really bad in the back of my head and neck
Doctor :   is it the same site as before?
User :   yes
Doctor :   ok
Doctor :   is it relieved by sleep?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor